Cefaclor for Sinusitis treatment

We have 112 consumer reports for treatment of Sinusitis with Cefaclor. Sinusitis used in 9% of cases.

Patients statistics on Sinusitis for Cefaclor

Female
Male

Average weight in Lbs
124.4
176.37

Average height in Ft
5′ 1″
6′ 2″

Average age
42
53

Cefaclor Circle Diagram 10 consumers of 112 reported about Sinusitis

  1. Cori S. Henderson says:
    3.5 rating

    Cefaclor for Sinusitis

    After administration of amoxicillin for 1 day (3 incomes) and immediate reddening of the hands and feet was switched to cefaclor. The redness and itching remained and intensified. Cetrizine was ineffective. After three days of taking Cefaclor (3 times a day) massive exanthem with bleeding on hands, feet as well as at the level of hip and knee joints, these also swelled strongly. In places lighter edema. Severe redness, swelling and heat on arms and legs. Three days after stopping the preparation redness and swelling of the face, the palms became increasingly borky. One week inpatient treatment with Cortinson IV, followed by four days at home Cortisongabe. After the rash subsided after about 14 days, the skin on the hands, feet and face began to peel.

    Side effects: Face swelling; Itching
  2. Bryan A. Dalton says:
    4.5 rating

    Cefaclor for Sinusitis

    My daughter (13) was prescribed Cefaclor for acute sinusitis. She took the drug for the second time, the last time because of sinusitis about 1/2 year ago. It has not struck quickly. 2 days after taking the last tablet she got massive Juckreis with white wheals in the evening. The dermatologist tapped an allerg. Reaction and prescribed ceterizine. It has massive joint pain, swollen joints and swelling in the face, difficulty swallowing and is extremely flabby. She was dizzy, I was terrified when she fainted in my presence for about 1 minute. These side effects are described as common, I find that very questionable ….

  3. Danna B. Riley says:
    3.5 rating

    Cefaclor for Sinusitis

    Had on Saturday lt. Recommendation from the doctor, the use of Cefaclor ended and on Monday, only a reddening of the skin in the chest area and in the evening a hives with very severe pain as if I was doused with hot water and a hellish itching, on Tuesday I am to Doctor, because the rash got worse and worse and my whole body was affected and the pain was no longer enduring. Have now for 3 days prednisolone 20mg 2 tablets daily get. After a night of ice packs and damp, cold towels, the pain is over and the redness is slowly coming back. I would like to add that I am a Marcumar patient in February because of a deep leg thrombosis and I suspect a connection / intolerance between these two drugs although cefaclor is recommended for Marcumar patients. I have informed the manufacturer of my side effects and he takes care of that. I can only recommend the highest care with the combination Marcumar and Cefaclor – with me it was very very violent! Due to the incompatibility, I torture myself since Monday with a cough, rumor struggles!

    Side effects: Itching rash